Thread: Prop question
02-11-2004, 10:51 PM #1
I've been on prop for about 8 days now,.75mg ED. I seem to have less of a mental edge than usual. I dont know what the deal is. I know people react differently to juice, but is thjat normal or will the "mental edge" pick up later?
I got through the initial flu like symptoms after the first few days and then i got a hell of a mental jolt, and now that the major pumps are kicking in, i just seemed to have lost the edge. Is this the normal process, or what?
02-11-2004, 10:55 PM #2
I think it's more of a mental thing on your part than the drug itself.I'll be curious to see what others say.
02-11-2004, 11:17 PM #3
Hmmm good question.
Personally prop didn't do much to me until I bumped it to 100mg/day. I was taking 150 eod, and there is a BIG difference between eod and ed in my opinion. As you say, different people react differently. But I'm a big boy, with some unique challenges.
Also I'd give it more time, 8 days isn't enough to tell much yet.
Mental edge? Well that too is a good question. It seems like after the first set, I bocome an animal. Where I can really feel the difference is in the last few reps. Where I'd usually rack the weight, something comes up from deep and I get 3 more. So I suppose that's a positive.
On another note, I'm a much happier and mellow guy all the way around. Although I admit my fuse is a little shorter, I am keenly aware of it and keep it in check.
I don't know what else I could add to this, except keep crankin and see what happens.
02-11-2004, 11:40 PM #4
Yeah, i was doing 100mg EOD then after about 3 injections i bumped it to 150mg EOD then after reading a very informative thread,i just hit .75mg ED instead. I'm only 5 8" 175, so this should be a good dose for me. I've already put on a few lbs and my shirts are a little tighter, so i'm not worried at all about it working. I just hope i get that mental edge. But if not i'll work through it and put up those extra reps.
02-11-2004, 11:58 PM #5Originally Posted by kahn
02-12-2004, 12:02 AM #6
i will definetly do that, but anybody else that has done prop please tell me what u experienced.
02-12-2004, 09:57 AM #7VET
- Join Date
- Nov 2001
are you using an aromatase inhibitor?
02-12-2004, 10:55 AM #8
[QUOTE=macrophage69alpha]are you using an aromatase inhibitor?[/QUOT
02-12-2004, 11:16 AM #9
im on day 2 of prop and i have done it before.... but it was never alone so dont realy know what to tell you. Are you doing it by itself?
02-12-2004, 11:21 AM #10Originally Posted by Mealticket
02-12-2004, 03:18 PM #11
I'm doing the test by itself right now but i'm adding winny at 50mg/day in the 3rd week. I can get anti e's whenever, but i havent had any symptoms yet so i havent taken any.
02-12-2004, 03:59 PM #12Originally Posted by macrophage69alpha
02-12-2004, 04:02 PM #13
haven't done prop yet but i can't wait!!
02-12-2004, 04:02 PM #14Originally Posted by Mealticket
02-12-2004, 04:08 PM #15Originally Posted by anadrol devourer
good to know for my upcoming cycle.
02-12-2004, 04:26 PM #16
Have nolvadex on hand at least. L-dex would be good too.
I'm glad I did, from all I've ever heard, prop isn't supposed to bloat you like the longer esters. Bull, I put on 12 lbs in 4 days. Mostly water.
After adding 20mg ed of nolva, the water problem went away and now I'm just reaping hard gains.
The moral of the story is better safe than sorry. It's better to have it and not need it, than need it and not have it.
02-12-2004, 05:57 PM #17Originally Posted by J*U*icEd
02-13-2004, 12:40 AM #18
02-13-2004, 05:36 AM #19Originally Posted by Lord Humungous
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)